I recently started the pill 2 weeks ago (Starting the third week) on Tricyclen lo and I've been having spotting for just over a week now. It seems to be fresh blood and almost like a regular flow.
On another note the day before I started my pill I actually took a plan b because the condom had slipped. I'm in a steady relationship and STI's are not a concern so I would rather not go back to that method of birth control. My doctor got me started on the pill ASAP (It was a week into my cycle) and told me not to have unprotected sex for a week (Which I did wait a week before doing).
I was told if my period doesn't come by the placebos I should take a pregnancy test but this whole spotting thing is freaking me out just a bit right now.
Posts: 2 | From: Canada | Registered: Mar 2010
| IP: Logged |
It can take the body around three months to get used to the hormones in the pill. During that time, spotting is a pretty common side-effect. That is not something you really need to be concerned about.
Too, spotting or mid-cycle bleeding is a very common side-effect of taking EC.
So, given that you have both taken EC and recently started the pill, this spotting is to be expected.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.